Home > Research > Publications & Outputs > Modelling multivariate extreme value distributions


Text available via DOI:

View graph of relations

Modelling multivariate extreme value distributions

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>30/06/1990
Issue number2
Number of pages9
Pages (from-to)245-253
Publication StatusPublished
<mark>Original language</mark>English


Multivariate extreme value distributions arise as the limiting joint distribution of normalized componentwise maxima/minima. No parametric family exists for the dependence between the margins. This paper extends to more than two variables the models and results for the bivariate case obtained by Tawn (1988). Two new families of physically motivated parametric models for the dependence structure are presented and are illustrated with an application to trivariate extreme sea level data.